# SDR TWAA9812207

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND BULGE IN SKIN AT STA 994, STR 25L.  REPLACED CORRODED TIE WITH NEW TIE USING RIVETS AND HI-LOKS PER SRM 51-01, PG 4, 51-30-5, AND TWA DRAWING 5911423.
